# SDR DALA1036339855

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FWD CARGO LT FWD GUSSET AT DOOR JAMB WEB HAS CORROSION.  FABRICATED NEW GUSSET LOCATED, DRILLED, DEBURRED, TREATED AND PRIMED GUSSET IAW SRM 53-13-2, 51-10-2, 51-10-3, 51-10-4. GUSSET WAS TAPERED IAW DWG 5910142 ON NR 2312N02007.
